Citation: Harasnosilla. "Hangover From Hell: An Experience with Trazadone & Methadone (exp104110)". Erowid.org. Apr 29, 2019. erowid.org/exp/104110
I am currently being detoxed from Methadone and I usually have Gabapentin to help with the withdrawal symptoms. When I ran out of the Gaba's a week ago I decided to ask my neighbor for some of his Valium. Unfortunately he had run out but he DID have Trazadones.
I've never been a fan of them to begin with but I was desperate for some sleep
I was desperate for some sleep
and I was having panic attacks. I was told to take 300mg (3 100mg pills). Hours went by and I felt nothing. I got ready for bed, hopped under the covers, and tried to clear my mind of all negative thoughts. Instead of drifting off to dreamland like I had hoped, I found myself having a full blown panic attack in the bed. My heart was racing, my fingers tingled, and it felt like I couldn't swallow so that made me freak out even more. It took 3 hours for me to finally drift off to sleep.
The next morning was a hellish nightmare! I didn't have the energy to move...AT ALL! I knew in my mind that I had to get moving for work. Don't ask me how I managed to work a full day but I did! The worst HAD to be over, right? Oh no!!! When I woke up the following morning I was greeted with the same awful feelings. Walking wore me out and my heart was still racing.
Trazadone is a beast. Seriously though, I have never experienced anything like this in my life (and I've done my fair share of drugs). STAY AWAY!!!!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.